Publication
Title
Vantages on scales: a study of Russian dimensional adjectives
Author
Abstract
Language
English
Source (journal)
Language sciences: a world journal of the sciences of language. - Oxford
Publication
Oxford : 2010
ISSN
0388-0001
Volume/pages
32:2(2010), p. 241-258
ISI
000275153700007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 22.02.2010
Last edited 10.08.2018
To cite this reference